# SDR 2020FA0000289

- Difficulty date: June 5, 2020
- Submitted: June 9, 2020
- Operation: General aviation
- Make and model: Aronca 15AC
- Aircraft serial: 15AC145
- Aircraft time: 3,195 hours
- Engine: Lyc O320*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT EARS ON TOP MOUNT TO AIRFRAME BROKE AT BEND LINE SOMETIME IN THE LIFE OF THE MOUNT.  MOUNT FAILED ON START UP & TAXI ALLOWING ENG TO DROP FORWARD AND DOWN PULLING OIL PRESSURE GAUGE HOSE & ELECTRICAL LOOSE & COVERING WINDSCREEN WITH OIL.  RW106 MOUNT INSTALLED UNDER STC SA302NW IN 1976. ENGINE OVERHAULED 1997.  ENG REPLACED WITH OH IN 2019.  ORIGINAL MOUNT WAS A 3 POINT WITH UPPER MOUNT TO FIREWALL BEING A SINGLE, CENTER MOUNT WITH THE ATTACHING BOLT IN SHEAR.  STC'D MOUNT UTILIZED A U-BRACKET WELDED TO A TUBULAR FRAME & SHEET METAL STRAPS.  BEND RADIUS OF U-BRACKET WAS TOO SHARP & WELDING OF THE STRAPS IN SAME AREA COMPROMISED THE MATERIAL.   U-BRACKET HIDDEN BY STRAPPING,  DIFFICULT TO INSPECT.
